10 February 2021
Ranitidine products (Brand names including Zantac®) were voluntarily withdrawn by manufacturers in October 2019 due to the presence of low levels of an impurity called NDMA. The European Medicines Agency has since confirmed its recommendation to suspend all ranitidine medicines in the EU.
Following the known harms of valproate in pregnancy, MHRA released a report looking into the safety data for epilepsy medicines during pregnancy.
5 January 2021
Erythromycin in babies and infants has been associated with an increased risk of infantile hypertrophic pyloric stenosis.
14 December 2020
This guidance, updated in December 2020 and endorsed by RCPCH, has been produced to inform all healthcare professionals of best practice around the use and prescribing of valproate. It supports them to navigate situations that could arise as a result of prescribing valproate to women during childbea...
14 December 2020
Experts from 13 national bodies, including seven Royal Colleges, have joined forces to launch new practical guidance to support doctors and other health professionals around valproate use in women and girls in their reproductive years.
We are very pleased to announce the publication of this latest position statement produced by the Neonatal and Paediatric Pharmacist Group (NPPG) and endorsed by the Royal College of Paediatrics and Child Health (RCPCH) regarding how to choose an oral liquid for a child.
9 September 2020
Following recent publication of the REMAP-CAP trial for hydrocortisone and a meta-analysis of corticosteroids, the World Health Organization (WHO) has recently issued new interim guidance recommending the use of systemic corticosteroids in severe and critical COVID-19 disease.
This new microsite is your essential resource on child protection and safeguarding - whether you are involved with child protection as a child health professional, allied health professional, social worker, solicitor or barrister.
17 March 2020
The RCPCH/NPPG Medicines Committee has recently been informed of a severe adverse reaction in a six-month old child with anisocoria who had been administered apraclonidine 1% to help exclude Horner syndrome.
2 March 2020
The Medicines and Healthcare products Regulatory Agency (MHRA) is requesting that healthcare professionals report any suspected side effects or safety concerns with e-cigarettes and the e-liquids used for vaping to the Yellow Card Scheme.